# SDR ASOA2013031503210

- Difficulty date: February 28, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,371 hours, 6,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R, BETWEEN FS 364 & 349.   STRINGER REPAIRED IAW SRM 51-42-06-001-001, 51-42-001-001, 51-40-11-001-001. DWG SH-670-32075.   CLASSIFIED AS A MAJOR REPAIR.
